# SDR 08FDEA04542

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT FOUNDED SEVERAL HOLES ON FRAME AT STA, 1020 REPAIRED FRAME IAW SRM 53-00-07 REPAIR NR 3, THIS IS A CATEGORY "B" REPAIR WITH THE FOLLOW-UP INSPECTION.  HFEC INSPECTION EVERY 12,000 F/C AS GIVEN IN NDT PART.  6 ,51-00-01 AND REPEAT EVERY 12,000 F/C INTERVALS, AS AN ALTERNATIVE DO A DETAILED VISUAL INSPECTION AT 9,000 F/C   INTERVALS AFTER INITIAL INSP.
